mental-health-icon
Depression
My friend is going thru lot of depression nd doctr advised him zapiz .25mg but he keeps saying he will take zapiz. 25 mg in overdose he once wanted to eat 20 tablets tgthr ....m really scared for him ...please tell me what can happen if he take such overdose ....thiugh we r always hiding medicine from him.....plz help
7478 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Obviously he may harm himself with overdose of Medicines.
Next Steps
Psychotherapy will help in his case
Answered
Flag this Answer
Flag this answer
1/3 people found this helpful
Was this answer helpful?

This question featured in :

Depression Best antidepressant depression Depression test for teenage
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.